• Mild anti depressants to help premature ejaculateion

    1391943595
    Nikki and rich [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 77
    • Joined: 19 Oct 2012

    Doctors are now prescribing mild anti depressants to aid suffers of PE . Anti depressants have been known to have a negative side affect of makeing normal men finding it hard to climax where with men with PE it would be a massive benifit havering the time to make love to there partners


    Me personally I think I'd try it havering getting so pissed off with PE killing the mood of a romantic night

    If there's any PE suffers on here would you try it ?


    http://m.netdoctor.co.uk/sex_relationships/facts/prematureejaculation.htm

    1391944280
    Alastor [sign in to see picture]
    • Rank: Major General
    • Posts: 828
    • Joined: 15 May 2013

    My own experience would suggest only a brief period of effect before the system adjusts. But perhaps the regime works better for others.

    My anti-Ds ate NOT mild btw.

    1391945426

    [suspended user]

    suspended user
    • Rank: Field Marshall
    • Posts: 3042
    • Joined: 25 Apr 2013

    My partner has suffered from PE from time to time but I personally would never want him to take anti depressants because of the side effects they can have.

    1391947207
    Laveila [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2341
    • Joined: 8 Nov 2010

    I am not sure anti-depressants are the answer to sorting PE. They can have side effects and they can cause dependence if used for some time. Even mild one I would think, as everyone reacts very differently to meds. I know my friend used to have milder ones and she said coming off for her was pretty much like coming off drugs like heroin etc.

    Depending how severe the PE is, I would try other methods to deal with it. Distracting techniques, Kegel exercise for him, stamina building, etc. Rather than taking anti-depressant meds.

    1391949177
    Gentle giant [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2480
    • Joined: 12 Sep 2010

    Nikki and rich wrote:

    Doctors are now prescribing mild anti depressants to aid suffers of PE . Anti depressants have been known to have a negative side affect of makeing normal men finding it hard to climax where with men with PE it would be a massive benifit havering the time to make love to there partners


    Me personally I think I'd try it havering getting so pissed off with PE killing the mood of a romantic night

    If there's any PE suffers on here would you try it ?


    http://m.netdoctor.co.uk/sex_relationships/facts/prematureejaculation.htm

    Hi Nikki, I know it's hard and you are anxious but it want be helping. Believe it or not you are the key to this. You must slow things down and keep reassuring him. Drugs are not the answer. Try and change your mind set a little, he has PE because you and you body excite him so much in a way it's a compliment. Try and avoid intercourse until you are ready to orgasm. If it's penetration you really crave get him to use a vibrator on you. There are many many amazing ways to make love without having intercourse.

    Yes I have suffered from time to time, but I always make sure my wife is looked after, we spend a very long time on foreplay and it is my preference to make my wife orgasm first mostly through oral. How ever on the odd occasion It does happen we have found my wife loves big vibe used hard using my come as a lube and getting messy.

    One thing you can try is to take control. Try going on top and controlling the pace, don't pump up and down this is what will make him come. Sit and grind put a vibrating cock ring on and grind the clit stimulator against his pubic bone. Keep telling him he's not to come , you don't want him to come.

    All so try and help him by giving him very light and slow oily HJ. Talking to him all the time tell him he is not to come until your ready. It is a form of training and conditioning. Hopefully you will enjoy it too. Remember the key is not to pump to much. Build it up over a few sessions then grip him firmly but pump slowly. Building him up to some control. But tell him he can come and you want him too.

    I do hope this doesn't sound condescending, in no way is it meant to. Good luck.

    1391959444
    Fluffbags [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2236
    • Joined: 18 Oct 2011

    Personally I can tell you they work, but not in a good way.This is a female point of view but I took them for pain management and completely lost my orgasm altogether. Not only that, I felt numb mentally and physically and lost my sex drive. It was extremely hard work to get anywhere and it isnt just orgasm they affect. A male friend of mine could not even get an erection when taking them.

    What I am trying to say is you might find yourself in exactly the same situation you are in now...completely out of control. Not being able to get an erection or not being able to cum at all.

    Then you have the horrible side effects of coming off them. :S

    I personally won't touch them with a ten foot barge pole after how they made me feel, but then again that is just my experience. Others may vary.

    1391960886
    Ashe [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 17
    • Joined: 26 Jan 2014

    These doctors do realize, people taking them, while not already suffering from mental health problems, can develop said problems, right? A lot of them have the side effect of making you suicidal for the first few weeks, etc... it really, really is not safe.

    There will always be better options than tablets long term, the problem of course being we haven't found most of the scientific potential cures yet, but dealing with the actual problem is always better than throwing pills at it.

    1391960967
    Strange Days [sign in to see picture]
    • Rank: General
    • Posts: 267
    • Joined: 15 Feb 2009

    Surprising.... Hmm... Well, being on 'AD's' for the right reasons. I can tell you they do have an effect. Generally causing a reduction in libido, but manageable. Also making orgasm more diffiicult, but not impossible... Just need to try a bit harder... LOL... :-)

    Mine work OK, for me - YMMV.

    1391967447
    OperationFilth [sign in to see picture]
    • Rank: General
    • Posts: 609
    • Joined: 12 Oct 2008

    It varies between people. As a female on escitalopram, I have real difficulties with anorgasmia. My (male) partner also had these problems on his meds.

    1391985869
    scotman [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 128
    • Joined: 28 May 2009

    Having suffered PE for many years being put on anti depressants for something non related I found I had a new release of life , I could last for ever. this only lasted for a short time , once my body got accustom to the drugs everything returned to PE :(. I have tried many different so called cures I guess I've got what's called a over sensitive penis

    1416527810
    kardav [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 15
    • Joined: 20 Oct 2011

    i was on seratine 1 yr from about1 month in i found it very dficult to come my wife thought good at first but sometimes getting fucked for hours wasnt so great when it became regular i could always control prior to pills but once on them sometimes couldnt get off once off of them about amonth every thing back to normal dont think ness good to take this pill just for pe thou every drug has side effects

    1416530504
    Lovebirds_x [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2250
    • Joined: 24 Oct 2012

    Are you serious? Anti depressants won't slow your orgasm down...if anything they will just kill any and all sexual desire you have and make it difficult to impossible to orgasm...they can and usually do cause further erectile dysfunction in that you can't actually get it up at all...not to mention the rest of the horrible side effects! What the hell are doctors doing these days :/ this is not a good option for ED at all!! Seriously...

    1416533224
    alfamale [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 13
    • Joined: 5 Nov 2014

    Wow, drug companies really will set up trials and then at times skew the results to sell doctors drugs for absolutely any condition/problem!

    I've been on Citalopram for 9 months after going down with (quite unpleasant) depression. The first time i had sex, after being on them 3 or 4 weeks, i lasted forever and it was almost painful when i finally did cum. But by a month or two later my body had got used to the drugs & all the side-effects had gone and since then i take no longer than usual to orgasm. Admittedly i've not had many sexual encounters whilst on the drugs as my sex-drive has almost disappeared completely. But in my case i'm 100% certain it's not down to the drugs but just the effects of my depression that, although improving, is still most definitely with me.

    Post a reply to this thread

    Please sign in to post messages to the forum.